MathSciNet Relay Station
MathSciNet bibliographic data
MR1449523 (98b:34097) 34K20 (45J05)
Bereketoglu, H.; Győri, I. Global asymptotic stability in a nonautonomous Lotka-Volterra type system with infinite delay. J. Math. Anal. Appl. 210 (1997), no. 1, 279–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement